# SDR CALA2025031902966

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 52,432 hours, 18,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25903
- Condition: Loose
- Location: Zone 800
- Part time: 24,423 hours, 9,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE HAS SLACK AND IS TOUCHING THE AIRCRAFT FLOOR REMOVED AND REPLACED R 1 DOOR SLUDE REF AMM 26-66-01-400-803 PARTS USED:  29-2566-9-0007, QTY :1 ADD EMP:385164 ROTABLE PARTS CHG:TT # 1425402 SN OFF 5903 PN OFF 29-2566-9-0007 .SLIDE, FWD/AFT   OFF 29-2566-9-0007 5903 ON 29-2566-9-0007 8377 VERIFIED MAIN CABIN R1 DOOR SLIDE WAS INSRALLED REF. AMM 26-66-01-400-803 AND GMM 09-25-05 ATA 25.
